# SDR TIPR2020121544428

- Difficulty date: October 22, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Lt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF TAIL CONE APPROXIMATELY LBL 12 APPROXIMATELY 24" FWD OF AFT EDGE DELAMINATED, REPAIRED.
